Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm prescribed me duac to use in the morning and differin gel at night. I wear makeup whenever I go to work/uni and put it over the duac gel in the morning. Is this ok? Will it make it any less effective?

Share this post


Link to post
Share on other sites

It shouldn't make it any less effective as long as the makeup you use is non-comedogenic (doesn't clog pores). I too use Duac and apply my makeup in the morning. The one problem I find is that it tends to make my skin flake, and my makeup looks cakey a lot...but anyways my Derm told me I could continue wearing makeup over it. Make sure you use a good moisturizer!! Although I'm sure you do

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×